WoRMS name details

Checked: verified by a taxonomic editorGeitodorididae Odhner, 1968

153289  (urn:lsid:marinespecies.org:taxname:153289)

Unaccepted: synonym, or anything that is not accepted unaccepted
Family
Bouchet, P. (2010). Geitodorididae Odhner, 1968. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=153289 on 2017-12-14

Date
action
by
2005-04-15 07:47:28Z
created
2010-10-16 15:09:18Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]